標題: Convergence rates of some iterative methods for nonsymmetric algebraic Riccati equations arising in transport theory
作者: Guo, Chun-Hua
Lin, Wen-Wei
應用數學系
Department of Applied Mathematics
關鍵字: Nonsymmetric algebraic Riccati equations;Fixed-point iterations;Minimal positive solution;Convergence rate
公開日期: 1-一月-2010
摘要: We determine and compare the convergence rates of various fixed-point iterations for finding the minimal positive solution of a class of nonsymmetric algebraic Riccati equations arising in transport theory. (C) 2009 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.laa.2009.08.004
http://hdl.handle.net/11536/6087
ISSN: 0024-3795
DOI: 10.1016/j.laa.2009.08.004
期刊: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 432
Issue: 1
起始頁: 283
結束頁: 291
顯示於類別:期刊論文


文件中的檔案:

  1. 000272954400024.pdf